# SDR DL76L010968

- Difficulty date: June 7, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 15,776 hours, 2,503 cycles
- Engine: Pwa PW4060
- Engine time: 15,776 hours, 2,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: PW40603
- Part serial: 727753
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,776 hours, 2,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL ON MCD.  REINSPECTION SHOWED MORE FINES.  ANALYSIS REVEALED BEARING MATERIAL.  REPLACED ENGINE.
